Please use this identifier to cite or link to this item:
Title: Online Competitive Algorithms for Maximizing Weighted Throughput of Unit Jobs
Authors: Chin, F.Y.L.
Chrobak, M.
Fung, S.P.Y.
Jawor, W.
Sgall, J.
Tichy, T.
First Published: 2006
Citation: Journal of Discrete Algorithms (Amsterdam), 2006, 4 (2), pp.255-276
ISSN: 1570-8667
Type: Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.